Sätze über reguläre Polygone


Mathematische Annalen (1878)

  • Volume: 13, page 566-570
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Meutzner. "Sätze über reguläre Polygone." Mathematische Annalen 13 (1878): 566-570. <http://eudml.org/doc/156818>.

author = {Meutzner},
journal = {Mathematische Annalen},
keywords = {Regular polygons; inscribed and circumscribed circles},
language = {ger},
pages = {566-570},
title = {Sätze über reguläre Polygone},
url = {http://eudml.org/doc/156818},
volume = {13},
year = {1878},

AU - Meutzner
TI - Sätze über reguläre Polygone
JO - Mathematische Annalen
PY - 1878
VL - 13
SP - 566
EP - 570
LA - ger
KW - Regular polygons; inscribed and circumscribed circles
UR - http://eudml.org/doc/156818
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.